# SDR F3LA2010072500510

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 21,487 hours, 10,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320300
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK NON ROUTINE N0413, FRAME SUPPORT FROM 69 TO 70 STRINGER 23R BELOW SHEAR PLATE HAS 2 AREAS OF CORROSION TOTALING 2 SQUARE INCHES.  REMOVED AND REPLACED FRAMES SUPPORT IAW A319 SRM 51-42-11 PARA 6 AND 7.
